# SDR CA070917002

- Difficulty date: September 15, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna 425
- Aircraft time: 6,712 hours
- Engine: Pwa PT6A112
- Propeller: Mcauly 4HFR34C762
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 302039402
- Condition: Destroyed
- Location: Tire
- Part time: 120 hours
- Component: Tire, Goodyear, 650C063
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) UPON LANDING EITHER THE TIRE WAS ALREADY FLAT OR IT BLEW OUT. THE PILOT CONTROLLED THE AIRCRAFT TO A STOP WITH OUT ANY HARM TO THE AIRCRAFT. THE LT MAIN TIRE, TUBE WERE DESTROYED DURING THE ROLLOUT. NO DEFINITE CAUSE HAS BEEN DETERMINED TO THIS POINT, BUT THIS IS ONE OF MANY ISSUES WE HAVE HAD SINCE CHANGING AND NOW WILL BE REPLACING ALL PRODUCTS ON OUR FLEET OF AIRCRAFT. (TC NR 20070917002)
